Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 1, Pages 12–19 (Mi ivm233)  

This article is cited in 1 scientific paper (total in 1 paper)

On the choice of almost-optimal parameters in algorithms of Arrow–Hurwicz type

G. P. Astrakhantsev

St. Petersburg Institute for Economics and Mathematics, Russian Academy of Sciences

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:1, 10–17

Bibliographic databases:
UDC: 519.61
Received: 18.06.2002

Citation: G. P. Astrakhantsev, “On the choice of almost-optimal parameters in algorithms of Arrow–Hurwicz type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 1, 12–19; Russian Math. (Iz. VUZ), 47:1 (2003), 10–17

Citation in format AMSBIB
\Bibitem{Ast03}
\by G.~P.~Astrakhantsev
\paper On the choice of almost-optimal parameters in algorithms of Arrow--Hurwicz type
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 1
\pages 12--19
\mathnet{http://mi.mathnet.ru/ivm233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1982083}
\zmath{https://zbmath.org/?q=an:1074.65033}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 1
\pages 10--17


Linking options:
  • http://mi.mathnet.ru/eng/ivm233
  • http://mi.mathnet.ru/eng/ivm/y2003/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Bychenkov, “On the optimization of a class of algorithms for solving nonsymmetric saddle point problems”, Comput. Math. Math. Phys., 45:7 (2005), 1117–1126  mathnet  mathscinet  zmath
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:216
    Full text:62
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021